TITLE

Persistence and Stability for a Generalized Leslie-Gower Model with Stage Structure and Dispersal

AUTHOR(S)
Hai-Feng Huo; Zhan-Ping Ma; Chun-Ying Liu
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A generalized version of the Leslie-Gower predator-prey model that incorporates the prey structure and predator dispersal in two-patch environments is introduced. The focus is on the study of the boundedness of solution, permanence, and extinction of the model. Sufficient conditions for global asymptotic stability of the positive equilibrium are derived by constructing a Lyapunov functional. Numerical simulations are also presented to illustrate our main results.
ACCESSION #
55252773

 

Related Articles

  • A Fractional SEIR Epidemic Model for Spatial and Temporal Spread of Measles in Metapopulations. Doungmo Goufo, Emile Franc; Oukouomi Noutchie, Suares Clovis; Mugisha, Stella // Abstract & Applied Analysis;2014, p1 

    Measles is a higher contagious disease that can spread in a community population depending on the number of people (children) susceptible or infected and also depending on their movement in the community. In this paper we present a fractional SEIR metapopulation system modeling the spread of...

  • GLOBAL STABILITY FOR DELAY SIR AND SEIR EPIDEMIC MODELS WITH SATURATED INCIDENCE RATES. ABTA, ABDELHADI; KADDAR, ABDELILAH; ALAOUI, HAMAD TALIBI // Electronic Journal of Differential Equations;2012, Vol. 2012, p1 

    In this article we propose a comparison of a delayed SIR model and its corresponding SEIR model in terms of global stability. We consider a saturated incidence rate and we determine, using Lyapunov functionals, conditions by which the disease-free equilibrium and the endemic equilibrium are...

  • The dynamics of the stochastic multi-molecule biochemical reaction model. Yang, Ying; Zhao, Yanan; Jiang, Daqing // Journal of Mathematical Chemistry;May2014, Vol. 52 Issue 5, p1477 

    The paper introduces the dynamics of a stochastic multi-molecule biochemical reaction model.First, we show that there is a unique positive solution of the stochastic model. Furthermore, we deduce the conditions when the reaction will end and when the reaction being proceed. At last, we derive...

  • Permanence and Global Attractivity of a Discrete Two-Prey One-Predator Model with Infinite Delay. Zhixiang Yu; Zhong Li // Discrete Dynamics in Nature & Society;2009, Special section p1 

    discrete two-prey one-predator model with infinite delay is proposed. A set of sufficient conditions which guarantee the permanence of the system is obtained. By constructing a suitable Lyapunov functional, we also obtain sufficient conditions ensuring the global attractivity of the system. An...

  • Dynamic Behaviors of a Leslie-Gower Ecoepidemiological Model. Kang, Aihua; Xue, Yakui; Fu, Jianping // Discrete Dynamics in Nature & Society;11/23/2015, p1 

    A Leslie-Gower ecoepidemic model with disease in the predators is constructed and analyzed. The total population is subdivided into three subclasses, namely, susceptible predator, infected predator, and prey population. The positivity, boundness of solutions, and the existence of the equilibria...

  • A class of delayed virus dynamics models with multiple target cells. Wang, Xia; Chen, Yuefen; Liu, Shengqiang; Song, Xinyu // Computational & Applied Mathematics;2013, Vol. 32 Issue 2, p211 

    Two delayed virus dynamics models with multi-target cells and bilinear incidence rate or general incidence rate are studied in this paper. The delays correspond to be the time needed for a newly infected cell to start producing viruses and the time needed for a newly produced virus to become...

  • A Mathematical Study of a TB Model with Treatment Interruptions and Two Latent Periods. Luju Liu; Yan Wang // Computational & Mathematical Methods in Medicine;2014, p1 

    A TB transmission model which incorporates treatment interruptions and two latent periods is presented. The threshold parameter known as the control reproduction number and the equilibria for the model are determined, and the global asymptotical stabilities of the equilibria are studied by...

  • Global Stability of Equilibrium of Multi-species Model with Cross Diffusion. Anguelov, R.; Tenkam, H. M. D. // AIP Conference Proceedings;2015, Vol. 1684, p1 

    In this work, we study a model of the interaction of N species (N > 2) which involves cross-diffusion. The model generalizes the model introduced in 1979 by Shigesada, Kawasaki and Teramoto for two species (SKT). All species are assumed to exhibit a functional response of the same form similar...

  • Psycho-Social Effects on Sir Epidemic Model. Rufai, Olushina O.; Obabiyi, O. S.; Saka-Balogun, Olaide Y. // International Journal of Pure & Applied Sciences & Technology;2015, Vol. 30 Issue 1, p1 

    In this paper we study the stability of SIR epidemic model with constant recruitment rate, disease-induced death rate and an incidence function that consider behavioural changes from both the susceptible and infective class. We use Lyapunov function with respect to the fundamental parameter,...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics